# SDR QMLA2019072519061

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7481
- Aircraft time: 3,010 hours, 8,723 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,010 hours, 5,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF , SMOKE IN CABIN OCCURRED, SUSPECT DEMISTER.  MECHANIC INSPECTED HEATING AND DEMISTING SYSTEM.  NO DEFECTS OR DISCREPANCIES NOTED.  PERFORMED NUMEROUS GROUND RUNS.  NOTE: NEW DEMISTER DUCT WAS INSTALLED DURING 600 HR INSP.  MAY BE BREAKING IN, COULD NOT DUPLICATE.
